# SDR DHL9770158C

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 651758843
- Condition: Corroded
- Location: Bs 268
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CORROSION ON COCKPIT FLOOR NEXT TO F/E SEAT TRACK, STA 268 RBL 0 TO 4.  REMOVED SEAT TRACK SUPPORT AND INSTALLED NEW SUPPORT PER SRM 51-30-2.
